# SDR GTIA2022053136448

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 57,695 hours, 26,474 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN AFT CABIN AFTER DECENDING THROUGH FL180-ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODOR. RAN BOTH PACK ON APU BLEED. ISOLATED PACKS, NO SIGN OF CONTAMINATION WITH AEROTRACER WALK THRU OF CABIN, RAN BOTH ENG BLEED, ISOLATED PACKS, NO SIGN OF CONTAMINATION, ENG APU + PACKS INSPECTED NO SIGN OF ODOR ORIGIN NOTED. PERFORMED DECONTAMINATION OF THE ENVIORMENTAL CONTROL SYS IAW AMM 21-00-00. NO SMELL NOTED AFTER DECONTAMINATION R+ R RECIRCULATION FILTERS IAW AMM 21-21-41. A/C OK FOR SVC
